Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On homogeneous polynomials on a complex ball


Authors: J. Ryll and P. Wojtaszczyk
Journal: Trans. Amer. Math. Soc. 276 (1983), 107-116
MSC: Primary 32A35; Secondary 32A05
DOI: https://doi.org/10.1090/S0002-9947-1983-0684495-9
MathSciNet review: 684495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there exist $n$-homogeneous polynomials ${p_n}$ on a complex $d$-dimensional ball such that ${\left \| {{p_n}} \right \|_\infty } = 1$ and ${\left \| {{p_n}} \right \|_2} \geqslant \sqrt \pi {2^{- d}}$. This enables us to answer some questions about ${H_p}$ and Bloch spaces on a complex ball. We also investigate interpolation by $n$-homogeneous polynomials on a $2$-dimensional complex ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A35, 32A05

Retrieve articles in all journals with MSC: 32A35, 32A05


Additional Information

Article copyright: © Copyright 1983 American Mathematical Society